# SDR SWIA200922472

- Difficulty date: August 8, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 21,737 hours, 29,003 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRAMES, SUPPORTS CRACKED.  (C CHECK)  REPLACED PER SRM.
